# SDR UALA2012030901567

- Difficulty date: March 9, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 72,327 hours, 27,156 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS1360T08C01G01
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-2 (L=1, R=2, BOTH=3) WING LDG LIGHTS EXTINGUISH. LUG BROKEN.  INSUFFICIENT WIRE LENGTH TO RELUG. NEED 12 GA SHIELDED WIRE, RE WD 33-42-12 .  WIRE CAPPED, STOWED, AND CB OPEN AND COLLARED.  RPL'D WIRE, LIGHT CHECKS GOOD.
